# SDR UALA2011090704863

- Difficulty date: September 5, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 61,221 hours, 10,989 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE WOULD NOT SHUTDOWN WITH FUEL CTRL SWITCH HAD TO PULL FIRE HANDLE.  REPLACED ENG CUTOFF SWITCH.  ACP TWO GOOD STARTS & SHUTDOWNS.
